The paper deals with the following Kirchhoff-type problem (Formula presented.) where M models a Kirchhoff coefficient, (Formula presented.) is a variable s(·)-order p(·)-fractional Laplace operator, with (Formula presented.) and (Formula presented.). Here, (Formula presented.) is a bounded smooth domain with N > p(x, y)s(x, y) for any (Formula presented.), μ is a positive parameter, g is a continuous and subcritical function, while variable exponent r(x) could be close to the critical exponent (Formula presented.), given with (Formula presented.) and (Formula presented.) for (Formula presented.). We prove the existence and asymptotic behavior of at least one non-trivial solution. For this, we exploit a suitable tricky step analysis of the critical mountain pass level, combined with a Brézis and Lieb-type lemma for fractional Sobolev spaces with variable order and variable exponent.

Zuo, J., An, T., Fiscella, A. (2021). A critical Kirchhoff-type problem driven by a p (·)-fractional Laplace operator with variable s (·) -order. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 44(1), 1071-1085 [10.1002/mma.6813].

A critical Kirchhoff-type problem driven by a p (·)-fractional Laplace operator with variable s (·) -order

Fiscella A
2021

Abstract

The paper deals with the following Kirchhoff-type problem (Formula presented.) where M models a Kirchhoff coefficient, (Formula presented.) is a variable s(·)-order p(·)-fractional Laplace operator, with (Formula presented.) and (Formula presented.). Here, (Formula presented.) is a bounded smooth domain with N > p(x, y)s(x, y) for any (Formula presented.), μ is a positive parameter, g is a continuous and subcritical function, while variable exponent r(x) could be close to the critical exponent (Formula presented.), given with (Formula presented.) and (Formula presented.) for (Formula presented.). We prove the existence and asymptotic behavior of at least one non-trivial solution. For this, we exploit a suitable tricky step analysis of the critical mountain pass level, combined with a Brézis and Lieb-type lemma for fractional Sobolev spaces with variable order and variable exponent.
Articolo in rivista - Articolo scientifico
critical nonlinearity; Kirchhoff coefficient; p(·)-fractional Laplacian; variable exponent;
English
1071
1085
15
Zuo, J., An, T., Fiscella, A. (2021). A critical Kirchhoff-type problem driven by a p (·)-fractional Laplace operator with variable s (·) -order. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 44(1), 1071-1085 [10.1002/mma.6813].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/338089
Citazioni
  • Scopus 13
  • ???jsp.display-item.citation.isi??? 14
Social impact